Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Numerical stability of nested dissection orderings
HTML articles powered by AMS MathViewer

by Indu Mati Anand PDF
Math. Comp. 35 (1980), 1235-1249 Request permission


Rigorous bounds on rounding errors for sparse positive definite matrices are obtained. When used for nested dissection orderings of finite element matrices, the analysis furnishes bounds which are stronger than those for band orderings.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65F05, 65N20
  • Retrieve articles in all journals with MSC: 65F05, 65N20
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1235-1249
  • MSC: Primary 65F05; Secondary 65N20
  • DOI:
  • MathSciNet review: 583501